Theoretical and Mathematical Physics

, Volume 25, Issue 2, pp 1065–1072 | Cite as

On the finiteness of the discrete spectrum of the three-particle Schrödinger operator

  • D. R. Yafaev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    D. R. Yafaev, Dokl. Akad. nauk SSSR,206, 68 (1972).Google Scholar
  2. 2.
    G. M. Zhislin, Dokl. Akad. Nauk SSSR,207, 25 (1972).Google Scholar
  3. 3.
    D. R. Yafaev, Mat. Sb.,94, 567 (1974).Google Scholar
  4. 4.
    V. N. Efimov, Phys. Lett.,B 33, 563 (1970).Google Scholar
  5. 5.
    L. D. Faddeev, Tr. Mat. Inst., Akad. Nauk SSSR,69, (1963).Google Scholar
  6. 6.
    D. R. Yafaev, Mathematical Questions in the Theory of Wave Propagation, Vol. 7, Notes of Scientific Seminars of the Leningrad Branch of the V.A. Steklov Mathematics Institute (Zapiski Nauchnykh Seminarov LOMI),51(1975) (in press).Google Scholar
  7. 7.
    S. Weinber, Phys. Rev.,B 133, 232 (1964).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • D. R. Yafaev

There are no affiliations available

Personalised recommendations